MathSciNet Relay Station
MathSciNet bibliographic data
MR2520081 (2011b:11087) 11G40 (11F67 11N36)
Munshi, Ritabrata The level of distribution of the special values of $L$-functions. Acta Arith. 138 (2009), no. 3, 239–257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement